# SDR CA121130001

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A DEFERRED DEFECT RECIRCULATING FAN FAULT MESSAGE.  DEBRIS WAS DISCOVERED BLOCKING A SCREEN IN A UNDERFLOOR SUPPLY DUCT AT FS 677-682, ABOUT MID CABIN AND RESTRICTING AIRFLOW.  THE FOD WAS REMOVED AND THE SYS WAS FUNCTION CHECKED SERVICEABLE.  FOLLOW UP INVESTIGATION REVEALED SIMILAR FINDINGS AT THE SAME LOCATION ON 2 OTHER ACFT WITH NO RELATED DEFECTS.  AT THIS TIME THE SOURCE OF THE FOD IS BELIEVED TO BE FROM EXTERNAL AIR-CONDITIONING CARTS/HOSES. FOLLOW UP INTO AN APPROVED FIX, SUCH AS AN ENTRY POINT SCREEN IS ONGOING.
